# SDR CALA2025032002987

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 106,982 hours, 10,828 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Sensor
- Part number: 8TJ146CFB1
- Part serial: YE015076
- Condition: Faulted
- Location: Engine Oil Level
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E2 ESN 900329 IS REPORTING INTERMITTENT OIL QUANTITY READINGS. PERFORM T/S PER FIM 79-31-10-810-802-G00. CHECK FOR FUEL IN THE OIL TANK PER AMM 12-13-01-200-003-002.  CARRIED BY ELB FOLLOWED FIM 79-31-10-810-802-G00. NO MAT MESSAGE FOR THE RIGHT ENGINE OIL QTY. NO FUEL SMELL IN OIL TANK, AND LEVEL OF OIL WAS 21 QUARTS- I ADDED OIL TO SYSTEM. NO WIRING ISSUED NOTED. INSTALLED NEW OIL QTY SENSOR REF AMM 79-31-01-400-802-G00. PERFORMED 5 MIN IDLE RUN OF RIGHT ENGINE, OIL QTY INDICATION WAS NORMAL AND NO LEAKS NOTED.
